# SDR DALA2020010205368

- Difficulty date: January 2, 2020
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 83,090 hours, 14,963 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND A CRACK ON #1 PYLON FWD SPAR UPPER WEB. THE CRACKS EXTEND FROM THE POWER CABLE CUTOUT TO THE INBOARD FORWARD NUTPLATE. C/W ERA 584115-14. (LP 1428874)
